MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number LH750 ANALYTICAL STATION PKG
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported erroneously high platelet results for five (5) patient samples.The erroneous results were identified before being released out of the laboratory.There was no impact or change to patient treatment.There was no report of an adverse event as a result of this event.
 
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site and confirmed the customer's reported issue.There were no flags or error messages generated.Upon inspection of the instrument the fse found that valve seat for vl11-c was broken.To resolve the issue the fse replaced the compression valve seat at the affected location.Bec internal identifier (b)(4).

Brand Name
COULTER LH 750 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key15227785
Report Number1061932-2022-00052
Device Sequence Number5542264
Product Code GKZ
UDI-Device Identifier15099590264772
UDI-Public(01)15099590264772(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLH750 ANALYTICAL STATION PKG
Device Catalogue Number6605632
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Initial Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown